# SDR WX0A2025111132630

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N196NV
- Make and model: Airbus A320-214
- Aircraft serial: 6965
- Aircraft time: 20,143 hours, 7,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) STRONG DIRTY SOCK ODOR ON DESCENT. 10K FT TO LANDING PILOT AND FA'S NOTICED (AFT AND FWD). OPEN
